Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Stuffed nose with a very foul odor

Dear Doc I hav one side of stuffed nose & i get very foul odour from the nose like people cover there nose sometimes what will be the cause ?
Asked On : Mon, 11 Apr 2011
Answers:  2 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi Jon,

Welcome to HealthcareMagic Forum
This can be sinusitis, but it can also be because of the dryness of the nose causing crusting of the secretions and foul smell. Drink plenty of warm water to reduce the dryness, use saline nasal drops 3-4 times/day, do steam inhalation. If the symptoms persist please do consult your ENT specialist.
Take care

Dr. Naveen Kumar
Answered: Mon, 18 Apr 2011
I find this answer helpful
General & Family Physician Dr. Vaishali Hebbar's  Response
Hello there..
welcome to healthcare magic forum..
You might be suffering from some kind of infection of your sinuses. You need a course of antibiotics which will help to clear the infection.
Hope this helps.
Take care..
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor